`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 32,Number 3,     March 2012

1

On the Cauchy problem for nonlinear Schrödinger equations with rotation    Pages : 703 - 715

Paolo Antonelli,  Daniel Marahrens and Christof Sparber

 Abstract       References       Full Text      Related Articles

2

Localized asymptotic behavior for almost additive potentials    Pages : 717 - 751

Julien Barral and Yan-Hui Qu

 Abstract       References       Full Text      Related Articles

3

Instability for a priori unstable Hamiltonian systems: A dynamical approach    Pages : 753 - 793

Abed Bounemoura and Edouard Pennamen

 Abstract       References       Full Text      Related Articles

4

Existence of multiple solutions for a nonhomogeneous semilinear elliptic equation involving critical exponent    Pages : 795 - 826

Yinbin Deng,  Shuangjie Peng and Li Wang

 Abstract       References       Full Text      Related Articles

5

Blow-up, global existence and standing waves for the magnetic nonlinear Schrödinger equations    Pages : 827 - 846

Zaihui Gan and Jian Zhang

 Abstract       References       Full Text      Related Articles

6

Global solutions for a semilinear heat equation in the exterior domain of a compact set    Pages : 847 - 865

Kazuhiro Ishige and Michinori Ishiwata

 Abstract       References       Full Text      Related Articles

7

Persistence and non-persistence of a mutualism system with stochastic perturbation    Pages : 867 - 889

Chunyan Ji and Daqing Jiang

 Abstract       References       Full Text      Related Articles

8

Permutations and the Kolmogorov-Sinai entropy    Pages : 891 - 900

Karsten Keller

 Abstract       References       Full Text      Related Articles

9

Phase portraits of predator--prey systems with harvesting rates    Pages : 901 - 933

K. Q. Lan and C. R. Zhu

 Abstract       References       Full Text      Related Articles

10

Pisot family self-affine tilings, discrete spectrum, and the Meyer property    Pages : 935 - 959

Jeong-Yup Lee and Boris Solomyak

 Abstract       References       Full Text      Related Articles

11

Approximations for Gibbs states of arbitrary Hölder potentials on hyperbolic folded sets    Pages : 961 - 975

Eugen Mihailescu

 Abstract       References       Full Text      Related Articles

12

Non-algebraic attractors on $\mathbf{P}^k$    Pages : 977 - 989

Feng Rong

 Abstract       References       Full Text      Related Articles

13

Pullback $\mathcal{D}$-attractors for the non-autonomous Newton-Boussinesq equation in two-dimensional bounded domain    Pages : 991 - 1009

Xue-Li Song and Yan-Ren Hou

 Abstract       References       Full Text      Related Articles

14

Multi-dimensional traveling fronts in bistable reaction-diffusion equations    Pages : 1011 - 1046

Masaharu Taniguchi

 Abstract       References       Full Text      Related Articles

15

Recurrence in generic staircases    Pages : 1047 - 1053

Serge Troubetzkoy

 Abstract       References       Full Text      Related Articles

16

Veech groups, irrational billiards and stable abelian differentials    Pages : 1055 - 1063

Ferrán Valdez

 Abstract       References       Full Text      Related Articles

17

The LaSalle-type theorem for neutral stochastic functional differential equations with infinite delay    Pages : 1065 - 1094

Fuke Wu and Shigeng Hu

 Abstract       References       Full Text      Related Articles